Care of Students with Diabetes at School
It is every PASD staff member's responsibility to be aware of signs and symptoms related to high blood sugar and low blood sugar of students with diabetes.
Blood sugar checks usually are done in the nurse's office. Teachers should NOT give insulin or Glucagon. Call the nurse.
1. Please watch the short video below, which shows examples of high and low blood sugar. It is being streamed to your laptop from YouTube. Please disregard any video links that may come up after the video is over.
2. After watching the video, scroll down the page and fill out the PASD EpiPen Training Confirmation form, embedded under the video. (If you cannot view or complete the embedded form here on this webpage, there is a direct link to the form at the very bottom of the page that you can use.) **PLEASE NOTE: If you complete the embedded form here on the webpage below, you may need to scroll back up the page after you hit "SUBMIT" in order to verify that your responses were properly submitted.
**PLEASE NOTE: If you complete the embedded form here on the webpage above, you may need to scroll back up the page after you hit "SUBMIT" in order to verify that your responses were properly submitted.
If you are unable to view or complete the embedded GoogleForm above, you can access it directly in a new tab/window by clicking here: